# SDR DALA2019111426679

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1356001) MAIN CABIN R/H INBOARD SEAT TRACK IS GOUGED OUT OF LIMITS AT STA 1295. CORRECTIVE ACTION: REMOVED, FABRICATED AND INSTALLED NEW MAIN CABIN R/H INBOARD SEAT TRACK STA 1295 USING BAC 1520-792 7178 IAW B757 SRM 53-60-52 AND B 757 SRM 51-40-02 BETWEEN STA 1140 TO 1320.
